# SDR RAIA00211301

- Difficulty date: October 31, 2002
- Submitted: November 3, 2002
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 14,764 hours, 15,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AFT CABIN. RE-SECURED CONNECTOR AT EMERGENCY ESCAPE PATH LIGHTING STRIP, OPS CK OK.
